Inverse nodal problem for singular differential operators : Journal of Inverse and Ill-posed Problems jiip Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

249,00 € / $374.00 / £187.00*

Online
ISSN
1569-3945
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

Inverse nodal problem for singular differential operators

H. Koyunbakan

Department of Mathematics, Firat University, 23119, Elazıg, Turkey. E-mail:

Citation Information: Journal of Inverse and Ill-posed Problems jiip. Volume 13, Issue 5, Pages 435–440, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: 10.1515/156939405775297434,

Publication History

Published Online:

Browne and Sleemens's paper is concerning the determination of potential uniquely from the nodes for regular sturm liouville problem. In this paper, we show that the potential function in the Sturm—Liouville problem having singularity at the point zero can be determined from the position of the nodes for the eigenfunctions.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Etibar S. Panakhov, Hikmet Koyunbakan, and Unal Ic
Inverse Problems in Science and Engineering, 2010, Volume 18, Number 1, Page 173

Comments (0)

Please log in or register to comment.